# SDR SWAA2015030237041

- Difficulty date: February 25, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 27,164 hours, 15,992 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: 6556819
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMER HATCH RELEASE HANDLE FRAYED.  R & R HANDLE IAW MM.
